Hazi, A (2017) Balanced semisimple filtrations for tilting modules. Representation Theory, 21 (2). pp. 4-19. ISSN 1088-4165
Abstract
Let Ul be a quantum group at an lth root of unity, obtained via Lusztig’s divided powers construction. Many indecomposable tilting modules for Ul have been shown to have what we call a balanced semisimple filtration, or a Loewy series whose semisimple layers are symmetric about some middle layer. The existence of such filtrations suggests a remarkably straightforward algorithm for calculating these characters if the irreducible characters are already known. We first show that the results of this algorithm agree with Soergel’s character formula for the regular indecomposable tilting modules. We then show that these balanced semisimple filtrations really do exist for these tilting modules.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2017 American Mathematical Society. This is an author produced version of a paper published in Representation Theory. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 03 Oct 2017 10:41 |
Last Modified: | 28 Jan 2018 22:07 |
Status: | Published |
Publisher: | American Mathematical Society |
Identification Number: | 10.1090/ert/495 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:121932 |